# SDR UHLA2012031100093

- Difficulty date: March 11, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 20,936 hours, 13,032 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR GIRT BAR INDICATION WINDOW CLEAR WHEN DOOR IS ARMED.  ADJUSTED L2 DOOR GIRT INDICATOR IAW EMB 170 MM 52-70-01.  OPS CHECK GOOD.
